On the successive coefficients of certain Univalent functions

  • KO Babalola

Abstract



The object of this paper is to study relationship between successive coefficients of some subclasses of the class of univalent functions in the unit disk. The result obtained is sharp, and is used to provide a new, short proof of the well-known conjecture of Robertson on the coefficient of close-to-convex functions.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 177-180
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336